# SDR C2XA97IA067

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15721
- Make and model: Emb EMB-120RT
- Aircraft serial: 120160
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12033270001
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT WING LOWER SKIN AT THE INBOARD NACELLE JUNCTION, WAS FOUND TO BE CRACKED.  THE WING SKIN WAS REPAIRED BY REMAINING THE FASTENER HOLE AND INSERTING A BUSHING.  ALL WORK WAS ACCOMPLISHED IAW CONTINENTAL EXPRESS ENGINEERING AUTHORIZATION EA 5730-01038.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
